IJPAM: Volume 53, No. 2 (2009)

EXISTENCE AND UNIQUENESS OF THE OPTIMAL
CONTROL FOR SOME SYSTEMS WITH SMALL
PARAMETER AND TIME LAG

Alexander Spivak
Department of Applies Mathematics
Holon Institute of Technology
P.O. Box 305, 52, Colomb Str., Holon, 58102, ISRAEL
e-mail: [email protected]


Abstract.The present article considers the problem of transfer for a dynamic controlled system with small parameter and time lag from a given initial position to a given final one at quadratical criteria. A method for the solution was proposed, based on the perturbation theory analysis. The uniqueness of the solution for the maximum principle was proved.

Received: April 26, 2009

AMS Subject Classification: 49J15, 58E25, 49M30

Key Words and Phrases: optimal control, perturbation theory, successive approximations

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 53
Issue: 2